MathSciNet Relay Station
MathSciNet bibliographic data
MR1364786 82B41 (82D60)
Peard, P. J.; Gaunt, D. S. $1/d$-expansions for the free energy of lattice animal models of a self-interacting branched polymer. J. Phys. A 28 (1995), no. 21, 6109–6124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement